Interpolation of Marcinkiewicz spaces.

Michael Cwikel; Per Nilsson

Mathematica Scandinavica (1985)

  • Volume: 56, page 29-42
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Cwikel, Michael, and Nilsson, Per. "Interpolation of Marcinkiewicz spaces.." Mathematica Scandinavica 56 (1985): 29-42. <>.

author = {Cwikel, Michael, Nilsson, Per},
journal = {Mathematica Scandinavica},
keywords = {Marcinkiewicz space; interpolation spaces; K-functional; Calderón couple},
pages = {29-42},
title = {Interpolation of Marcinkiewicz spaces.},
url = {},
volume = {56},
year = {1985},

AU - Cwikel, Michael
AU - Nilsson, Per
TI - Interpolation of Marcinkiewicz spaces.
JO - Mathematica Scandinavica
PY - 1985
VL - 56
SP - 29
EP - 42
KW - Marcinkiewicz space; interpolation spaces; K-functional; Calderón couple
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.